# SDR DXTA200803065

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600471
- Aircraft time: 8,719 hours, 7,107 cycles
- Engine: Pwa JT15D5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 991212044
- Part serial: 1494
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,108 hours, 2,478 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON LOWERING LANDING GEAR, BOTH MAIN GEAR LIGHTS WERE GREEN, BUT THE NOSE GEAR LIGHT DID NOT ILLUMINATE.  REPLACED NLG ACTUATOR WITH REPAIRED UNIT PERFORMED PROPER FUNCTION CHECKS. FUNCTION CHECK SATISFACTORY AT THIS TIME CE560 M/M 32-31-03.
